Alert archive / Missouri / Tornado Warnings in 2010
Tornado Warning 60, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Nov 24, 2010, 10:45 PM CST for Barry County, McDonald County, Newton County, Missouri. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 24, 2010, 10:45 PM CST (04:45 UTC)
- Expired
- Nov 24, 2010, 11:45 PM CST
- In force
- 60 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Barry County, MO, McDonald County, MO, Newton County, MO
The radar
The Springfield radar (KSGF), 58 km from the middle of the area, began a volume at 04:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 24, 8:23 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.8 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 542 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 793 m above ground
- 0-6 km bulk shear
- 83 kt
- 0-1 km storm-relative helicity
- 419 m²/s²
- 0-3 km storm-relative helicity
- 460 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 6.6
The text
As transmitted, in the capitals the NWS used until 2016.
761
WFUS53 KSGF 250445
TORSGF
MOC009-119-145-250545-
/O.NEW.KSGF.TO.W.0060.101125T0445Z-101125T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1045 PM CST WED NOV 24 2010
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN MCDONALD COUNTY IN SOUTHWEST MISSOURI...
NORTHERN BARRY COUNTY IN SOUTHWEST MISSOURI...
SOUTHEASTERN NEWTON COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 1145 PM CST.
* AT 1042 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO NEAR STELLA...OR 13 MILES SOUTHEAST OF NEOSHO...MOVING
NORTHEAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE FAIRVIEW...MONETT...PURDY AND WHEATON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3683 9421 3693 9400 3693 9369 3692 9369
3692 9362 3683 9363 3682 9359 3680 9359
3668 9419
TIME...MOT...LOC 0446Z 245DEG 42KT 3679 9411
$$
FOSTER3 follow-up statements
332
WWUS53 KSGF 250458
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1058 PM CST WED NOV 24 2010
MOC119-145-250508-
/O.CAN.KSGF.TO.W.0060.000000T0000Z-101125T0545Z/
NEWTON MO-MCDONALD MO-
1058 PM CST WED NOV 24 2010
...THE TORNADO WARNING FOR NORTHEASTERN MCDONALD AND SOUTHEASTERN
NEWTON COUNTIES IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST THURSDAY MORNING
FOR SOUTHERN MISSOURI.
&&
LAT...LON 3671 9406 3685 9406 3693 9395 3693 9370
3692 9369 3692 9362 3683 9363 3682 9359
3680 9359
TIME...MOT...LOC 0458Z 248DEG 39KT 3682 9397
$$
MOC009-250545-
/O.CON.KSGF.TO.W.0060.000000T0000Z-101125T0545Z/
BARRY MO-
1058 PM CST WED NOV 24 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CST FOR NORTHERN
BARRY COUNTY...
AT 1056 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO 4 MILES EAST OF PIONEER...OR 8 MILES SOUTHWEST OF
MONETT...MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE MONETT...PURDY AND WHEATON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST THURSDAY MORNING
FOR SOUTHERN MISSOURI.
&&
LAT...LON 3671 9406 3685 9406 3693 9395 3693 9370
3692 9369 3692 9362 3683 9363 3682 9359
3680 9359
TIME...MOT...LOC 0458Z 248DEG 39KT 3682 9397
$$
FOSTER967
WWUS53 KSGF 250515
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1115 PM CST WED NOV 24 2010
MOC009-250545-
/O.CON.KSGF.TO.W.0060.000000T0000Z-101125T0545Z/
BARRY MO-
1115 PM CST WED NOV 24 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CST FOR
NORTHEASTERN BARRY COUNTY...
AT 1110 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO NEAR PLEASANT RIDGE...OR 7 MILES SOUTHEAST OF
MONETT...MOVING EAST AT 45 MPH.
THE TORNADO WILL GENERALLY REMAIN OVER RURAL AREAS OF NORTHEASTERN
BARRY COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST THURSDAY MORNING
FOR SOUTHERN MISSOURI.
&&
LAT...LON 3683 9390 3693 9381 3693 9370 3692 9369
3692 9362 3683 9363 3682 9359 3680 9359
3674 9393
TIME...MOT...LOC 0515Z 248DEG 39KT 3689 9376
$$
FOSTER581
WWUS53 KSGF 250535
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1135 PM CST WED NOV 24 2010
MOC009-250546-
/O.EXP.KSGF.TO.W.0060.000000T0000Z-101125T0545Z/
BARRY MO-
1135 PM CST WED NOV 24 2010
...THE TORNADO WARNING FOR NORTHEASTERN BARRY COUNTY WILL EXPIRE AT
1145 PM CST...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT
PROMPTED THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN ALLOWED
TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST THURSDAY MORNING
FOR SOUTHERN MISSOURI.
LAT...LON 3683 9390 3693 9381 3693 9370 3692 9369
3692 9362 3683 9363 3682 9359 3680 9359
3674 9393
TIME...MOT...LOC 0536Z 248DEG 39KT 3697 9350
$$
FOSTERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Nov 24, 10:34 PM CST, 11 minutes earlier.
Area forecast discussion, Nov 24, 10:34 PM CST, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1034 PM CST WED NOV 24 2010 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... THE COLD FRONT IS BEGINNING TO CLOSE ON THE STRONG TO SEVERE SQUALL LINE. WHAT HAS BEEN A SLOW SAG TO THE SOUTH WITH THIS LINE IS THEREFORE EXPECTED TO INCREASE OVER THE NEXT HOUR OR SO. THIS WILL DECREASE THE THREAT FOR FLOODING ACROSS SOUTH CENTRAL MISSOURI...BUT MAY INCREASE THE STRAIGHT LINE WIND THREAT FOR A TIME. HAIL WILL STILL REMAIN POSSIBLE...ESPECIALLY WITH ANY EMBEDDED SUPERCELLS. GIVEN THE STRONG WIND SHEAR STILL IN PLACE...ISOLATED TORNADOES WILL REMAIN POSSIBLE INTO THE EARLY OVERNIGHT HOURS...ESPECIALLY WITH STORMS THAT CAN REMAIN ALONG OR AHEAD OF ANY OUTFLOW AND/OR THE EFFECTIVE COLD FRONT. SCHAUMANN && .DISCUSSION... MAIN FOCUS IN THIS FORECAST PACKAGE WILL DEAL WITH ONGOING CONVECTION AND THUNDERSTORM AND SEVERE POTENTIAL THIS AFTERNOON INTO THIS EVENING. THEN ATTENTIONS TURNS TO AN ARCTIC COLD FRONTAL PASSAGE LATE THIS EVENING INTO THURSDAY. THUNDERSTORMS WILL BE POSSIBLE ALONG THE FRONT...THEN MUCH COLDER TEMPERATURES AND WINTRY PRECIPITATION WILL BE POSSIBLE BEHIND THE FRONT LATE TONIGHT INTO THURSDAY. CURRENTLY...SURFACE WARM FRONT HAS LIFTED BACK INTO THE AREA AND GENERALLY EXTENDS FROM GAINESVILLE TO SPRINGFIELD TO EL DORADO SPRINGS THIS AFTERNOON. TO THE EAST OF THE FRONT TEMPERATURES ARE IN THE LOWER 50S ACROSS CENTRAL MISSOURI WHILE TEMPERATURES HAVE WARMED INTO THE 70S ACROSS SOUTHEASTERN KANSAS WEST OF THE FRONT. DEWPOINTS ARE ALSO STREAMING BACK INTO THE AREA FROM THE SOUTHWEST TO THE NORTHEAST BEHIND THE WARM FRONT...AS VALUES HAVE RISEN INTO THE LOWER TO MIDDLE 60S. AS A RESULT OF THE WARMER TEMPERATURES AND DEWPOINTS INSTABILITY HAS INCREASED ACROSS THE FAR SOUTHWESTERN CWA. MLCAPE VALUES HAVE INCREASED INTO 250 TO 700 J/KG BEHIND THE WARM FRONT. WIND SHEAR IS VERY STRONG AS 0-6KG BULK SHEAR VALUES ARE GREATER THAN 70KTS ACROSS THE AREA...WHICH WILL BE SIGNIFICANT TO PRODUCE ORGANIZED STORMS THIS AFTERNOON AND EVENING. THE QUESTION IS DO WE HAVE ENOUGH INSTABILITY WITHOUT STRONG FORCING TO MAINTAIN STORMS AHEAD OF THE APPROACHING COLD FRONT. SUPERCELLS WILL BE POSSIBLE IF STORMS CAN MAINTAIN THEMSELVES AND NOT GET SHEARED APART. STORMS ARE STARTING TO INCREASE IN COVERAGE ACROSS THE NORTHEASTERN CWA GENERALLY ALONG AND NORTH OF A MCCUNE KANSAS TO STOCKTON MISSOURI LINE. A FEW OF THIS STORMS WILL HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE THIS AFTERNOON...WITH ALL MODES OF SEVERE WEATHER POSSIBLE. THE SHEAR VECTORS ARE ORIENTATED IN SUCH A WAY THAT TRAINING OF STORMS MAYBE POSSIBLE LATE THIS AFTERNOON INTO THE EARLY EVENING HOURS. DO NOT EXPECT WIDE SPREAD HEAVY RAINFALL AND FLOODING...BUT THERE WILL BE THE POSSIBILITY FOR ANY AREAS THAT RECEIVE MULTIPLE THUNDERSTORMS OVER THE SAME LOCATIONS. THE COLD FRONT IS BEGIN TO SURGE TO THE SOUTH ACROSS CENTRAL KANSAS THIS AFTERNOON. THE FRONT WILL STEADILY PUSH TO THE SOUTHEAST INTO THE CWA THIS EVENING. THIS FRONT WILL BE QUITE STRONG...SO THERE WILL BE ENOUGH FORCING TO DEVELOP ADDITIONAL THUNDERSTORMS ALONG THE FRONT. EXPECT A LINE OF STORMS TO DEVELOP NEAR THE NORTHWESTERN CWA BY THE EARLY TO MID EVENING HOURS THEN SWEEP TO THE SOUTHEAST. THE MAIN RISK WITH THESE STORMS WILL BE STRONG WINDS. IF ANY STORMS CAN DEVELOP AND REMAIN AHEAD OF THE FRONT THE WILL BE A LARGE HAIL AND ISOLATED TORNADO RISK DUE TO THE STRONG WIND SHEAR. WOULD EXPECT THE FRONT TO UNDER CUT THE FRONT AS IT PUSHED SOUTH AND EAST OF THE INTERSTATE 44 CORRIDOR WHICH WILL LIMIT THE HAIL AND TORNADO RISK...HOWEVER THERE COULD REMAIN A WIND RISK INTO THE OVERNIGHT HOURS. VERY COLD TEMPERATURES WILL QUICKLY SPREAD INTO THE AREA BEHIND THE FRONT TONIGHT. THIS EVENING AND DURING THE EARLY OVERNIGHT HOURS...THE PRECIPITATION SHOULD END PRETTY QUICKLY BEHIND THE FRONT. HOWEVER...THE FRONT WILL BEGIN TO SLOW DOWN AS IT EXITS THE AREA OVERNIGHT INTO THURSDAY MORNING. THERE WILL BE AN UPPER LEVEL WAVE AND LIFT FROM THE UPPER LEVEL JET THAT REMAINS OVER THE AREA BEHIND THE FRONT. SO...EXPECT POST FRONTAL PRECIPITATION LATE TONIGHT INTO THURSDAY GENERALLY ALONG AND EAST OF THE INTERSTATE 44 CORRIDOR. THE 850MB FRONT WILL LAG BEHIND THE SURFACE FRONT SO WARMER TEMPERATURES WILL BE PRESENT ALOFT. THIS WILL ALLOW FOR A PERIOD OF FREEZING RAIN OR SLEET TOMORROW...WITH LIGHT ACCUMULATIONS POSSIBLE. THERE ARE STILL QUESTION ON THE EXACT LOCATION AND AMOUNTS OF ANY WINTRY WEATHER. THE 850MB FRONT WILL OVERTAKE THE AREA WHICH MAY ALLOW FOR A SLEET SNOW RISK BEFORE IT ENDS THURSDAY EVENING. AGAIN MUCH COLDER TEMPERATURES WILL OCCUR BEHIND THE FRONT WITH HIGHS ONLY EXPECTED TO WARM INTO THE 30S ON THURSDAY WITH LOWS DROPPING INTO THE TEENS THURSDAY NIGHT. GUSTY NORTHERLY WINDS WILL ACCOMPANY THE COLDER AIRMASS WHICH WILL ALLOW WIND CHILLS TO DROP INTO THE TEENS TO THE SINGLE DIGITS. ANOTHER STORM SYSTEM WILL IMPACT THE ARE EARLY NEXT WEEK BRINGING ADDITIONAL CHANCES FOR PRECIPITATION TO THE AREA. WISE && .AVIATION... FOR THE 12Z KSGF...KJLN AND KBBG TAFS...AN ACTIVE WEATHER PERIOD CAN BE EXPECTED DURING THIS FORECAST PERIOD. THUNDERSTORMS HAVE AND CONTINUE TO DEVELOP FROM NORTHEASTERN OKLAHOMA TO THE NORTHEAST INTO CENTRAL MISSOURI EARLY THIS EVENING. THESE THUNDERSTORMS ARE DEVELOPING AND TRACKING OVER THE SAME LOCATIONS AS PREVIOUS STORMS DID. CURRENTLY THUNDERSTORMS ARE AFFECTING THE KJLN AREA AND WILL CONTINUE TO DO SO THIS EVENING. THESE STORMS ARE MOVING TO THE NORTHEAST WITH THE WHOLE LINE GENERALLY SAGGING SOUTH. THESE STORMS MAY AFFECT THE KSGF IN THE NEXT HOUR OR TWO....WITH A COUPLE HOURS BEFORE THIS ACTIVITY AFFECTS THE KBBG SITE. IFR VISIBILITIES...HEAVY RAINFALL AND GUSTY WINDS WILL BE POSSIBLE WITH ANY THUNDERSTORMS. A COLD FRONT THAT IS CURRENTLY MOVING INTO SOUTHEAST KANSAS WILL CONTINUE TO RACE OFF TO THE SOUTHEAST TOWARDS AND THEN THROUGH THE AREA THIS EVENING INTO THE OVERNIGHT HOURS. A LINE OF STORMS IS LIKELY TO DEVELOP ALONG THE FRONT AS IT PUSHES THROUGH THE AREA. WINDS WILL SHIFT TO THE NORTHWEST AND COULD BE GUSTY FOR A BIT BEHIND THE FRONT. A MUCH COLDER AIRMASS WILL QUICKLY SPREAD INTO THE AREA BEHIND THE FRONT WHICH MAY ALLOW FOR SOME LIGHT WINTRY MIX TO OCCUR. LITTLE TO ANY ACCUMULATIONS SHOULD OCCUR AT THE TAF SITE AS THE BETTER POTENTIAL WILL REMAIN SOUTH AND EAST OF THE TAF SITES. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Nov 24, 9:26 PM CST, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 926 PM CST WED NOV 24 2010 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-260330- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 926 PM CST WED NOV 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT. WEATHER HAZARDS EXPECTED... THE LIGHTNING RISK IS SIGNIFICANT. THE THUNDERSTORM WIND RISK IS ELEVATED FOR WIND GUSTS OVER 60 MPH. THE HAIL RISK IS ELEVATED FOR HAIL TO THE SIZE OF PING PONG BALLS. THE TORNADO RISK IS ELEVATED. THE FLOOD RISK IS ELEVATED. THE NON THUNDERSTORM WIND RISK IS LIMITED. THE FREEZING RAIN RISK IS LIMITED. THE EXTREME COLD RISK IS LIMITED. DISCUSSION... A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO IMPACT AREAS ALONG AND SOUTH OF THE INTERSTATE 44 CORRIDOR THROUGH THE LATE EVENING AND EARLY OVERNIGHT HOURS. DAMAGING WINDS GREATER THAN 60 MPH...HAIL TO THE SIZE OF PING PONG BALLS...AND ISOLATED TORNADOES WILL ALL REMAIN POSSIBLE. TORRENTIAL RAINFALL WILL ALSO LEAD TO A RISK FOR FLASH FLOODING. AS THIS ARCTIC COLD FRONT SWEEPS THROUGH THE REGION...BRISK AND GUSTY WINDS WILL SHIFT TO THE NORTH AND USHER IN A MUCH COLDER AIRMASS. WIND CHILLS IN THE TEENS TO THE SINGLE DIGITS ARE POSSIBLE ACROSS PORTIONS OF EXTREME SOUTHEAST KANSAS AND WEST CENTRAL MISSOURI LATE TONIGHT. IN ADDITION...PRECIPITATION IS EXPECTED TO TRANSITION TO A LIGHT WINTRY MIX...WITH MINOR ICE ACCUMULATIONS POSSIBLE LATE TONIGHT ALONG AND NORTH OF THE INTERSTATE 44 CORRIDOR. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. LIGHT WINTRY PRECIPITATION IS EXPECTED TO INCREASE IN AREAL COVERAGE ON THANKSGIVING...ESPECIALLY ALONG AND SOUTH OF THE INTERSTATE 44 CORRIDOR. MINOR ICE ACCUMULATIONS ARE EXPECTED... WITH ICE ACCUMULATIONS OF ONE TO TWO TENTHS OF AN INCH POSSIBLE ACROSS PORTIONS OF SOUTH CENTRAL MISSOURI. THE ICE ACCUMULATION WILL LIKELY BE CONFINED TO ELEVATED OBJECTS INCLUDING BRIDGES AND OVERPASSES. MINOR SLEET AND SNOW ACCUMULATIONS WILL ALSO BE POSSIBLE. MEANWHILE...WIND CHILLS IN THE UPPER SINGLE DIGITS AND TEENS WILL CONTINUE FROM THANKSGIVING INTO EARLY FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ALONG AND SOUTH OF THE INTERSTATE 44 CORRIDOR INTO THE EARLY OVERNIGHT HOURS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) SCHAUMANN
In the hours before
Local storm report, Nov 24, 9:15 PM CST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
915 PM CST WED NOV 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM HAIL SPRINGFIELD 37.20N 93.29W
11/24/2010 E1.75 INCH GREENE MO EMERGENCY MNGR
&&
JCOLUCCILocal storm report, Nov 24, 9:24 PM CST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
924 PM CST WED NOV 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM HAIL SPRINGFIELD 37.20N 93.29W
11/24/2010 E1.50 INCH GREENE MO EMERGENCY MNGR
INTERSECTION OF NATIONAL AND BLAINE.
&&
JCOLUCCILocal storm report, Nov 24, 9:25 PM CST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
925 PM CST WED NOV 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL SPRINGFIELD 37.20N 93.29W
11/24/2010 E1.25 INCH GREENE MO PUBLIC
INTERSECTION OF WEST BYPASS AND CHESNUT.
&&
JCOLUCCILocal storm report, Nov 24, 9:26 PM CST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
926 PM CST WED NOV 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 PM TSTM WND DMG SPRINGFIELD 37.20N 93.29W
11/24/2010 GREENE MO TRAINED SPOTTER
STORM SPOTTER OBSERVED SHINGLE DAMAGE OFF OF AN
OUTBUILDING NEAR THE OLD SPRINGFIELD CITY HALL.
&&
DCRAMERLocal storm report, Nov 24, 9:27 PM CST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
927 PM CST WED NOV 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM HAIL STRAFFORD 37.27N 93.12W
11/24/2010 E1.75 INCH GREENE MO EMERGENCY MNGR
INTERSECTION OF STATE HIGHWAY 744 AND I-44.
&&
JCOLUCCILocal storm report, Nov 24, 10:18 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1018 PM CST WED NOV 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM HAIL 1 S MARSHFIELD 37.32N 92.91W
11/24/2010 E0.88 INCH WEBSTER MO BROADCAST MEDIA
&&
JCOLUCCIThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 24, 6:36 PM CST | Severe Thunderstorm Warning | SGF | Dade, Greene, Polk | 39 min |
| Nov 24, 6:37 PM CST | Tornado Warning | SGF | Camden, Miller | 38 min |
| Nov 24, 7:02 PM CST | Severe Thunderstorm Warning | SGF | Greene, Polk | 28 min |
| Nov 24, 7:11 PM CST | Tornado Warning | SGF | Polk | 19 min |
| Nov 24, 7:26 PM CST | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster | 34 min |
| Nov 24, 7:34 PM CST | Severe Thunderstorm Warning | SGF | Jasper, Newton | 56 min |
| Nov 24, 7:36 PM CST | Severe Thunderstorm Warning | SGF | Dade, Lawrence | 54 min |
| Nov 24, 7:44 PM CST | Tornado Warning | SGF | Jasper, Newton | 46 min |
| Nov 24, 8:03 PM CST | Flash Flood Warning | SGF | Camden, Maries, Miller | 6 hr |
| Nov 24, 8:21 PM CST | Tornado Warning | SGF | Lawrence | 39 min |
| Nov 24, 8:24 PM CST | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski | 36 min |
| Nov 24, 8:48 PM CST | Flash Flood Warning | SGF | Dade, Lawrence | 6 hr |
| Nov 24, 8:52 PM CST | Severe Thunderstorm Warning | SGF | Christian, Greene | 42 min |
| Nov 24, 9:25 PM CST | Severe Thunderstorm Warning | SGF | Webster | 37 min |
| Nov 24, 9:32 PM CST | Tornado Warning | SGF | Webster | 31 min |
| Nov 24, 9:46 PM CST | Flash Flood Warning | SGF | Greene, Webster | 6 hr |
| Nov 24, 9:49 PM CST | Tornado Warning | SGF | Laclede, Wright | 56 min |
| Nov 24, 9:53 PM CST | Flash Flood Warning | SGF | Barry, Lawrence, Newton | 6 hr |
| Nov 24, 10:27 PM CST | Severe Thunderstorm Warning | SGF | Texas | 63 min |
| Nov 24, 11:22 PM CST | Tornado Warning | SGF | Dent | 38 min |
| Nov 25, 2:29 AM CST | Areal Flood Warning | SGF | Dallas, Polk | 9 hr |
| Nov 25, 3:55 AM CST | Winter Weather Advisory | SGF | Barry, Camden, Christian, Dade, Dallas, Dent and 20 more | 14 hr |
| Nov 25, 3:59 AM CST | Areal Flood Warning | SGF | Barry, Greene, Lawrence, Newton, Webster | 6 hr |
| Nov 25, 9:44 AM CST | Areal Flood Warning | SGF | Christian, Greene | 24 hr |
| Nov 25, 11:39 AM CST | Areal Flood Warning | SGF | Lawrence | 23 hr |
Nearby
Tornado Warnings in Missouri, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.